# SDR SWIA2025011320

- Difficulty date: November 20, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Eroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 630JL HAS EROSION AND PITTING ALONG LENGTH OF LE 29183407     (C-CHECK RO 1/13/2025)    BLENDED PITTING FROM AFFECTED AREA REF CRJ200 SRM 51-12-00. FOUND WITHIN LIMIT PER REO 601R-57-41-1181 REV -- DATED 2024-12-12 COMPLIED WITH 51-900-1003-SKY
